MAUDE Adverse Event Report: NEURO - VILLALBA INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

NEURO - VILLALBA INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97715
Medical Device Problem Codes Break (1069); High impedance (1291); Migration or Expulsion of Device (1395); Impedance Problem (2950)
Health Effect - Clinical Codes Headache (1880); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3777-60, serial#: (b)(4), implanted: (b)(6) 2012, product: lead.Product id: 97715, serial#: (b)(4), product type: implantable neurostimulator.Product id: 3777-60, serial/lot #: (b)(4), ubd: 11-oct-2014, udi#: (b)(4).Product id: 97715, serial/lot #: (b)(4), ubd: 14-apr-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).It was reported that there was suspected lead migration.Impedance test showed electrodes 8 and 10 as "do not use".Those two electrodes were removed for programming. reprogramming attempted.Stimulation perception could not be achieved where she normally perceives it.Issue not resolved at this time.Patient's hcp ordered an x-ray, which, according to the patient, showed at least one lead that had migrated from its original position.She is being referred to her implanting/managing physician.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The electrodes showed impedances greater than 40,000 ohms.The cause of the high impedances was not confirmed.The patient was referred to her implanting physician to resolve the issue.
 
Event or Problem Description
Additional information was received from the healthcare provider.The actions/interventions taken to resolve the lead migration and lack of therapy is that pre-determination has been requested for revision of leads- currently waiting for this ongoing process before scheduling.The issue has not been resolved yet.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 3777-60; serial# (b)(6); implanted: (b)(6) 2012; product type: lead; product id: 3776-75; serial# (b)(6); implanted: (b)(6) 2012; product type: lead.D1: a correction was made to reflect the most accurate system that is being reported on.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3777-60; serial# (b)(6); implanted: 2012; product type lead product id 3776-75; serial# (b)(6); implanted: (b)(6) 2012; product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the healthcare provider via the manufacturer representative reported that the patient had started to get headaches around april.Reprogramming was attempted and the patient felt the stimulation lower in their neck.An x-ray showed the lead had migrated down into her neck.It was unknown if an external or environmental factors contributed to the issue.As the leads were not in a spot to help with programming, the patient had the leads revised.During the explant the physician had to pull the leads through some tissue and the last electrode on the lead broke off.The physician was able to locate the electrode and remove it.The issue was resolved at the time of the report.
 
Additional Manufacturer Narrative
H3: analysis of product id 3777-60; serial# (b)(6); implanted: (b)(6) 2012; product type lead found broken conductors.Analysis of product id 3776-75; serial# (b)(6); implanted: (b)(6) 2012; product type lead found no significant anomaly.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key11946346
Report Number6000153-2021-00027
Device Sequence Number13717952
Product Code LGW
UDI-Device Identifier00613994721884
UDI-Public00613994721884
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model Number97715
Device Catalogue Number97715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/07/2021
06/18/2021
07/19/2021
08/04/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/08/2021
06/24/2021
07/21/2021
08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR